# SDR CA990817008

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Line
- Part number: 82110032011
- Condition: Leaking
- Location: Wing
- Part time: 19,253 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING A HIGH SAT INDICATION AFTER HAVING CHANGED THE PROBE, AN AIR LEAK WAS DISCOVERED IN THE BLEED AIR DUCTING SYSTEM IN THE WINGBOX AREA.  A SHROUDED PIPE ASSY WAS LEAKING FROM THE EXPANSION BELLOWS AT THE FORWARD END OF THE DORSAL FIN AND BEHIND THE REAR WING SPAR.
